# SDR IXXA9700120

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735PL
- Make and model: Doug DC-8-62
- Aircraft serial: 46153
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256D
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE, AN ELECTRICAL SMELL WAS SENSED IN THE COCKPIT WITH THE RIGHT RECIRCULATION FAN RUNNING.  THE FAN WAS TURNED OFF FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE DEFERRED THE RIGHT RECIRCULATION FAN AND RETURNED THE AIRCRAFT TO SERVICE.
